Open Access
Translator Disclaimer
June, 1980 Laplace Transforms for Classes of Life Distributions
Henry W. Block, Thomas H. Savits
Ann. Probab. 8(3): 465-474 (June, 1980). DOI: 10.1214/aop/1176994721

Abstract

Using Laplace transforms, necessary and sufficient conditions are given for classes of life distributions which are of interest in reliability. Using these conditions, the problem of class closure under convolution is discussed. Furthermore, converses to results of A-Hameed for gamma wear processes are given.

Citation

Download Citation

Henry W. Block. Thomas H. Savits. "Laplace Transforms for Classes of Life Distributions." Ann. Probab. 8 (3) 465 - 474, June, 1980. https://doi.org/10.1214/aop/1176994721

Information

Published: June, 1980
First available in Project Euclid: 19 April 2007

zbMATH: 0455.62079
MathSciNet: MR573287
Digital Object Identifier: 10.1214/aop/1176994721

Subjects:
Primary: 60K10
Secondary: 62N05

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.8 • No. 3 • June, 1980
Back to Top